# SDR IXXA0200154S

- Difficulty date: November 9, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 83,897 hours, 34,853 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Cracked
- Location: I/B T/R Sup.Ring
- Part time: 82,897 hours, 34,853 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, A CRACK WAS DISCOVERED IN THE # 3 ENGINE INBOARD THRUST REVERSER HALF BLOCKER DOOR SUPPORT RING AT THE 11 O'CLOCK POSITION. REPAIR ACCOMPLISHED REMOVAL STOP DRILLED CRACK FABRICATION AND INSTALLATION OF REPAIR ANGLE IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR  MANUAL AND DRAWING R74-R03.
